# SDR SWIA2021072159657

- Difficulty date: May 13, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD TRAILING EDGE HINGE ASSEMBLY @ WS 139.924 STOP ASSY HAS CORRODED FASTENERS. MARKED      (C-CHECK RO 7/18/2021)    REMOVED CORRODED HARDWARE FROM RIGHT WING INBOARD TRAILING EDGE HINGE ASSEMBLY AND INSTALLED NEW  1EA WASHER AND NEW 1EA NUT   @ WS 139.924 REF CRJ200 SRM 51-41-02 AND AMM 20-21-00-910-801.  USING CALIBRATED TOOL CID :TUC861 CALIBRATED NOV-20-21
